Project detail

Kvalitativní vlastnosti řešení zlomkových a dynamických rovnic na časových škálách Kvalitativní vlastnosti řešení zlomkových a dynamických rovnic na časových škálách Kvalitativní vlastnosti řešení zlomkových a dynamických rovnic na časových škálách

Duration: 01.01.2011 — 31.12.2011

On the project

Předmětem výzkumu bude analýza dynamických rovnic na speciálních i obecných časových škálách, zejména studium jejich stability, asymptotických a oscilačních vlastností. Významnou roli v tomto kontextu hrají dynamické rovnice neceločíselných řádů, zejména s ohledem na jejich aplikace v teorii řízení, teorii elektrických obvodů a dalších inženýrských disciplín.

Mark

FEKT/FSI-S-11-1

Default language

Czech

People responsible

Šmarda Zdeněk, doc. RNDr., CSc.
- principal person responsible (2012-01-01 - 2012-12-31)
Archalousová Olga, Ing., Ph.D.
- fellow researcher (2012-01-01 - 2012-12-31)
Baštinec Jaromír, doc. RNDr., CSc.
- fellow researcher (2012-01-01 - 2012-12-31)
Čermák Jan, prof. RNDr., CSc.
- fellow researcher (2012-01-01 - 2012-12-31)
Diblík Josef, prof. RNDr., DrSc.
- fellow researcher (2012-01-01 - 2012-12-31)
Dražková Jana, Ing., Ph.D.
- fellow researcher (2012-01-01 - 2012-12-31)
Halfarová Hana, Mgr., Ph.D.
- fellow researcher (2012-01-01 - 2012-12-31)
Kisela Tomáš, Ing., Ph.D.
- fellow researcher (2012-01-01 - 2012-12-31)
Nechvátal Luděk, doc. Ing., Ph.D.
- fellow researcher (2012-01-01 - 2012-12-31)
Piddubna Ganna Konstantinivna, Ph.D.
- fellow researcher (2012-01-01 - 2012-12-31)
Rozehnalová Petra, Ing., Ph.D.
- fellow researcher (2012-01-01 - 2012-12-31)
Šlapal Josef, prof. RNDr., CSc.
- fellow researcher (2012-01-01 - 2012-12-31)

Units

Institute of Mathematics
- (2012-01-01 - 2012-12-31)
Department of Mathematics
- (2012-01-01 - 2012-12-31)
Faculty of Electrical Engineering and Communication
- (2012-01-01 - 2012-12-31)
Faculty of Mechanical Engineering
- (2012-01-01 - 2012-12-31)

Funding resources

Brno University of Technology - Vnitřní projekty VUT
- whole funder (2012-01-01 - 2012-12-31)

Results

ŠMARDA, Z.; ARCHALOUSOVÁ, O. Integral and integro-differential equations, modifications of Adomian decomposition method and homotopy perturbation method. In Proceedings of the 10th International Conference APLIMAT 11. Bratislava: 2011. p. 193-199. ISBN: 978-80-89313-51-8.
Detail

PIDDUBNA, G.; BAŠTINEC, J. Solution and Controllability Research of one Matrix Linear Delayed System. In XXXI International Colloquium on the Management of Educational Process. Brno: UNOB, 2013. p. 21-26. ISBN: 978-80-7231-924-4.
Detail

DZHALLADOVA, I.; BAŠTINEC, J.; DIBLÍK, J.; KHUSAINOV, D. Estimates of exponential stability for solutions of stochastic control systems with delay. Abstract and Applied Analysis, 2011, vol. 2011, no. 1, p. 1-14. ISSN: 1085-3375.
Detail

DIBLÍK, J.; RŮŽIČKOVÁ, M.; SCHMEIDEL, E.; ZBASZYNIAK, M. Weighted asymptotically periodic solutions of linear volterra difference equations. Abstract and Applied Analysis, 2011, vol. 2011, no. 1, p. 1-14. ISSN: 1085-3375.
Detail

DIBLÍK, J.; KHUSAINOV, D.; KUKHARENKO, O. Solution of the Dirichlet Boundary Value problem for One System of Linear Partial Differential Equations with Delay. In 7. konference o matematice a fyzice na vysokých školách technických s mezinárodní účastí. Brno: UNOB, 2011. p. 235-242. ISBN: 978-80-7231-815-5.
Detail

ŠMARDA, Z.; BAŠTINCOVÁ, A. Fractional Differential Equations, Riemann-Liouville and Jumarie Derivative. In XXIX International Colloquium on the Management on the Educational Process aimed at current issues in science, educatio and creative thinking development. Brno: UNOB, 2011. p. 43-49. ISBN: 978-80-7231-780-6.
Detail

DIBLÍK, J.; BAŠTINCOVÁ, A.; BAŠTINEC, J. Oscillation of solution of a linear third-order discrete delayed equation. In NINTH INTERNATIONAL CONFERENCE ON SOFT COMPUTING APPLIED IN COMPUTER AND ECONOMIC ENVIRONMENTS, ICSC 2011. Kunovice: EPI, 2011. p. 95-101. ISBN: 978-80-7314-221-6.
Detail

BAŠTINEC, J.; PIDDUBNA, G. Stability of a certain class of matrix differential delayed equation. In International Conference PRESENTATION of MATHEMATICS 11, Proceedings. Liberec: Technical University of Liberec, 2011. p. 7-14. ISBN: 978-80-7372-773-4.
Detail

DIBLÍK, J.; KHUSAINOV, D.; RŮŽIČKOVÁ, M.; BAŠTINCOVÁ, A. On a dynamical model with delay for the economy. Nonlinear Oscillations, 2011, vol. 14920110, no. 4, p. 556-568. ISSN: 1536-0059.
Detail

BAŠTINEC, J.; PIDDUBNA, G. Solutions and stability of solutions of a linear diffeential matrix system with delay. In Proceedings of the 2nd International Conference on Mathematical Models for Engineering Science (MMES II). 2011. p. 94-99. ISBN: 978-1-61804-055-8.
Detail

BAŠTINEC, J.; PIDDUBNA, G. Solutions and stability of solutions of a linear diffeential matrix system with delay. In Proceedings of The IEEEAM/NAUN International Conferences. 2011. p. 94-99. ISBN: 978-1-61804-058-9.
Detail

ŠLAPAL, J. Topological structuring of the digital plane. DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 2013, vol. 15, no. 2, p. 165-176. ISSN: 1365-8050.
Detail

HRABALOVÁ, J. On stability intervals of Euler methods for a delay differential equation. Journal of Applied Mathematics, 2013, vol. 5, no. 2, p. 77-84. ISSN: 1337-6365.
Detail

ČERMÁK, J.; DVOŘÁKOVÁ, S. Boundedness and asymptotic properties of solutions of some linear and sublinear delay difference equations. APPLIED MATHEMATICS LETTERS, 2012, vol. 25, no. 2, p. 813-817. ISSN: 0893-9659.
Detail

BAŠTINEC, J.; PIDDUBNA, G. CONTROLLABILITY FOR A CERTAIN CLASS OF LINEAR MATRIX SYSTEMS WITH DELAY. In APLIMAT, 11th International Conference. Bratislava: STU, 2012. p. 93-102. ISBN: 978-80-89313-58-7.
Detail

HRABALOVÁ, J. On stability intervals of Euler methods for a delay differential equation. In APLIMAT 11th INTERNATIONAL CONFERENCE. Bratislava: Aplimat, 2012. p. 153-160. ISBN: 978-80-89313-58-7.
Detail

STEVIČ, S.; DIBLÍK, J.; IRIČANIN, B.; ŠMARDA, Z. On Some Solvable Difference Equations and Systems of Difference Equations. Abstract and Applied Analysis, 2012, vol. 2012, no. ID 541761, p. 1-11. ISSN: 1085-3375.
Detail

BAŠTINEC, J.; PIDDUBNA, G. Controllability for a certain class of linear matrix systems with delay. Journal of Applied Mathematics, 2013, vol. V(2012), no. II, p. 13-23. ISSN: 1337-6365.
Detail

PIDDUBNA, G.; BAŠTINEC, J. Controllability of Matrix Linear Delayed System. In XVI International Conference "Dynamical system modelling and stability investigation". Kyiv, Ukraine: NUK, 2013. p. 342-344. ISBN: 978-80-7231-923-7.
Detail

PIDDUBNA, G.; BAŠTINEC, J. Solution and Controllability Research of one Matrix Linear Delayed System. In XXXI International Colloquium on the Management of Educational Process. Brno: UNOB, 2013. p. 1-6. ISBN: 978-80-7231-923-7.
Detail

BOICHUK, A.; DIBLÍK, J.; KHUSAINOV, D.; RŮŽIČKOVÁ, M. Boundary-value problems for weakly nonlinear delay differential systems. Abstract and Applied Analysis, 2011, vol. 2011, no. 1, p. 1-19. ISSN: 1085-3375.
Detail